# SDR CALA2022011400134

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311242420000
- Condition: Cracked
- Location: Rh Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE OF RH FR20 #7 DOOR STOP FITTING FOUND THAT THE BOTTOM IB HOLE HAS A CRACK INDICATION 001/002. WORK ACCOMPLISHED BY VTMAE EMP V935774 ACCOMPLISH EC/RA 5311-02712 ON OR BEFORE THE AIRCRAFT REACHES 40,251 TOTAL EXCEED 15,500 FLIGHT CYCLES THEREAFTER. INSPECTION REQUIREMENTS PER PART 2A OF LATEST REVISION OF FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO PERFORMED INTERIM REPAIR TO RH FR20 #7 DOORSTOP FITTING IN ACCORDANCE WITH EC/RA 5311-02712 AND EA 5311-02164A, OP ADD EMP:V935774 OK TO DIP PER ECRA 5311-02712.ACCOMPLISH INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2B OF LATEST REVISION OF EC/RA 5311-02712 ON OR BEFORE THE AIRCRAFT REACHES 42,051 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 15,500 FLIGHT  CYCLES THEREAFTER. Q/C REVIEWED. Q/C REVIEWED. INIT: 42,051 TAFC (INIT WILL AUTO ITO TO RIR-2699) RIR:15,500 FC....CM U372988 RECORDS UPDATE......CM
